Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Review: On Formally Undecidable Propositions of Principia Mathematica and Related Systems I by Kurt Gödel; B. Meltzer

Reviewed Work: On Formally Undecidable Propositions of Principia Mathematica and Related Systems I by Kurt Gödel, B. Meltzer
Review by: Stefan Bauer-Mengelberg
The Journal of Symbolic Logic
Vol. 30, No. 3 (Sep., 1965), pp. 359-362
DOI: 10.2307/2269629
Stable URL: http://www.jstor.org/stable/2269629
Page Count: 4
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
359
    359
  • Thumbnail: Page 
360
    360
  • Thumbnail: Page 
361
    361
  • Thumbnail: Page 
362
    362